My mum went through 2 session of carbo/taxol. Not to many side except tiredness, hair loss and insonmia (getting better). However, my mum mentioned that she had blurred vision after the first few days of the chemo. She did not mention the blurred vision after the 1st session of the chemo as it got better after a few days. The blurred vision came back again after the 2nd chemo session.
Is this one of the known side-effects of chemo? I don't seem to be able to find that particular side-effect anywhere. I wonder whether I should send my mum to ER?
The oncologist suggested I was imagining it but I had strange peripheral vision while having carbo/taxol where I had difficulty judging distances and seeing things. I had an eye test the week before I started the chemo and was told I had excellent eyesight and have had no problems since so it isn't a permanent thing. I guess if no one records it as a side effect they will never note it - I am convinced mine was a side effect of the chemo but don't think it was even noted on my file.
I have worn glasses for years but didn't always need them. But I have noticed in the last 2 years my eyesight has gone down hill. I now need my glasses for any reading that I do, something which I never needed before unless it was very small print. I can't say for sure if it has been the chemo or age just catching up, but my guess is that the chemo has been a major cause. (I have been on chemo for 2 years now)
my eyesight has gotten worse after this combo of chemo, and i have also noticed that my contacts, rip alot more often i never made the connection because the oncologist did not really say it was any sort of side effect, but i think that the eyes would also be affected by something that affects other areas of the body
Just reviewed my entire chart, and my chemo consent form did mention blurred vision as a possible side effect of carbo/docetaxol (is there anything they don't mention except you'll be as beautiful as Nicole Kidman when you're done?). I have noticed it myself. Paula
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.